MathSciNet Relay Station
MathSciNet bibliographic data
MR918237 57N65 (18F25 19B28 57N70 57S17)
Steinberger, Mark The equivariant topological $s$-cobordism theorem. Invent. Math. 91 (1988), no. 1, 61–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement